MAUDE Adverse Event Report: NISSHA MEDICAL TECHNOLOGIES LIMITED STRYKER; NEUTRAL ELECTRODE

NISSHA MEDICAL TECHNOLOGIES LIMITED STRYKER; NEUTRAL ELECTRODE
Model Number 0406-650-205
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 03/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A manufacturing review was completed using all associated records for production of lot 068964.This did not highlight any issues with the lot or raw material used.Furthermore, there have been no confirmed complaints against this lot or the raw material lot.The complaint reports states that the skin was not shaved per ifu' and therefore this complaint can be determined to be a use error with the currently provided information.
 
Event or Problem Description
The customer reported "when i removed the grounding pad, i saw that patient had about 5 focal spots of skin burns, with red and yellow discoloration, consistent with second degree burn." the procedure was complete but the patient had complained of burning during the procedure and then identified a burn after the procedure.The skin was not shaved per the ifu.However the customer stated they normally don't shave and have never had this issue.The pad was oriented and positioned on the thigh according to the ifu.Customer reported "patient was treated with intramuscular toradol, ice pack and topical silver sulfadiazine.Patient was discharged with ice packs, and silver sulfadiazine.Today i called the patient and he states the pain is under control, but he had a blister the size of a quarter which had burst since medical intervention was involved, nmt has deemed this a reportable event.

Brand Name
STRYKER
Common Device Name
NEUTRAL ELECTRODE
Manufacturer (Section D)
NISSHA MEDICAL TECHNOLOGIES LIMITED
torbay business park
woodview rd
paington, devon TQ4 7 HP
UK  TQ4 7HP
Manufacturer (Section G)
NISSHA MEDICAL TECHNOLGIES LTD
torbay business park
woodview rd
paington, devon TQ4 7 HP
UK   TQ4 7HP
Manufacturer Contact
jessica potter
400 exchange st
buffalo, NY 14204
7169461686
MDR Report Key19179174
Report Number3008933393-2024-00003
Device Sequence Number7412802
Product Code GEI
UDI-Device Identifier15060842920029
UDI-Public(01)15060842920029(17)251202(10)068964
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K203494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/02/2025
Device Model Number0406-650-205
Device Catalogue Number700000856
Device Lot Number068964
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown